The Annals of Probability
- Ann. Probab.
- Volume 41, Number 3A (2013), 1628-1655.
Distance between two skew Brownian motions as a S.D.E. with jumps and law of the hitting time
In this paper, we consider two skew Brownian motions, driven by the same Brownian motion, with different starting points and different skewness coefficients. We show that we can describe the evolution of the distance between the two processes with a stochastic differential equation. This S.D.E. possesses a jump component driven by the excursion process of one of the two skew Brownian motions. Using this representation, we show that the local time of two skew Brownian motions at their first hitting time is distributed as a simple function of a Beta random variable. This extends a result by Burdzy and Chen [Ann. Probab. 29 (2001) 1693–1715], where the law of coalescence of two skew Brownian motions with the same skewness coefficient is computed.
Ann. Probab., Volume 41, Number 3A (2013), 1628-1655.
First available in Project Euclid: 29 April 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gloter, Arnaud; Martinez, Miguel. Distance between two skew Brownian motions as a S.D.E. with jumps and law of the hitting time. Ann. Probab. 41 (2013), no. 3A, 1628--1655. doi:10.1214/12-AOP776. https://projecteuclid.org/euclid.aop/1367241508